# SDR IXXA2024081605

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: 141T39496
- Condition: Gouged
- Location: Sliding Window
- Part time: 103,158 hours, 19,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - #2 SLIDING WINDOW OPENING, LOWER FWD SEAL RETAINER TAB IS GOUGED
